# SDR DALA2022120707864

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 73-74
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 CORROSION SEAT TRACK LOCATED BTW FRAME 73 AND FRAME 74 LH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM YB LOCATED BTW FRAME 73 AND FRAME 74 LH SIDE IN PASSENGER CABIN AS PER A330 SRM 51-72-11. (2527710)
